# SDR R61A2019041427379

- Difficulty date: March 27, 2019
- Submitted: April 14, 2019
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 39,378 hours, 23,391 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 17038332021
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PYLON AFT STRUT FAIRING INNER COMPOSITE PAN DELAMINATED, AND FRAME 3 FOUND CORRODED. R&R DELAMINATED PAN & REPAIRED FRAME 3 IAW ETD2019-170-049448.
